# SDR AALA991342

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 695, STRINGER 24L, SKIN BULGING AT RIVET.  CUTOUT CORRODED SECTION OF SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 3A.  (M)
